# SDR FDEA201310132487

- Difficulty date: October 13, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE BS 377.7, LBL 58 FOUND CORRODED AT UPPER SURFACE.  REMOVED AND REPLACED FLOORBEAM FABRICATED AS PER DWG 141N5123 SHT.1 REV.A AND INSTALLED IAW DWG 141N5113 SHT.1 REV.F AND SRM 51-40-02 REV.109.  REPAIR IS MAJOR.
